Diophantine equations with Bernoulli polynomials

Volume 116 / 2005

Manisha Kulkarni, B. Sury Acta Arithmetica 116 (2005), 25-34 MSC: Primary 11D41. DOI: 10.4064/aa116-1-3

Authors

  • Manisha KulkarniStat-Math Unit
    Indian Statistical Institute
    8th Mile, Mysore Road
    Bangalore 560 059, India
    e-mail
  • B. SuryStat-Math Unit
    Indian Statistical Institute
    8th Mile, Mysore Road
    Bangalore 560 059, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image